# SDR COMA0670192

- Difficulty date: September 8, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 7,654 hours, 5,623 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5237 - DURING TAXI-OUT OF CVG THE CABIN FILLED WITH SMOKE, CREW DECLARED AN EMERGENCY.  DEPLANED PASSENGERS ON TAXI-WAY AND BUSSED BACK TO THE TERMINAL.  VERIFIED THAT THE RIGHT ACM HAD SEIZED, DEFERRED THE RIGHT ACM PER MEL 21-51-01.
